# SDR UIEA2025031800354

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720 RH UPPER DECK TENSION TIE FWD CHANNEL FOUND CRACK APPROX 3/8" IN LENGTH( TENSION TIE REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1 (REPAIR IS CAT B). NO FURTHER DEFECTS NOTED )
